# SDR YENA2024052800783

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 10,099 hours, 1,486 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 1320A000003
- Part serial: 132049300
- Condition: Faulted
- Location: Air Trim
- Part time: 10,191 hours, 1,500 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2288, JFK-AMS. (ETOPS) 'ON TAXI OUT COND TRIM AIR SYS FAULT COCKPIT TRIM AIR VALVE ( HOT AIR PRESS REGUL VLV - N703 AND UP,  OPEN POSITION; REMOVED AND REPLACED TRIM AIR VALVE 11HK IAW AMM 21-63-51.OPS CHECK GOOD. THIS CLEARS MDDR MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED
